Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 545892, 41 pages
http://dx.doi.org/10.1155/2009/545892
Research Article

The Elliptic Dynamical Quantum Group as an -Hopf Algebroid

Korteweg-de Vries Institute for Mathematics, University of Amsterdam, Postbus 94248, 1090 GE Amsterdam, The Netherlands

Received 17 May 2009; Accepted 3 August 2009

Academic Editor: Francois Goichot

Copyright © 2009 Jonas T. Hartwig. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jonas T. Hartwig, “The Elliptic Dynamical Quantum Group as an -Hopf Algebroid,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 545892, 41 pages, 2009. https://doi.org/10.1155/2009/545892.